# SDR JRAA2017081100445

- Difficulty date: October 31, 2016
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW CARD 53-30-00-101, FOUND FUSELAGE SKIN AT BS 1016 BETWEEN STRINGERS 24R - 25R WAS CORRODED.  A REPAIR WAS CARRIED OUT IAW DOCUMENT 2016R002.
